Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rashes all over body and keratosis pilaris - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

User :   okay then
User :   well, i overdosed on diet pills three years ago when i thirteen and i stopped taking them when i turned fifteen, and when i did i noticed these bumps on my skin that had not been there before, along with these red ones with an intensely white center. one doctor told me it was keratosis pilaris and the other said it was molluscum
User :   doing more research on it, i found that keratosis pilaris is hereditary; and the only hereditary condition in my family is acne
User :   so which one of these conditions do you think i have?
Doctor :   hi
Doctor :   whats ur age?

User :   sixteen
Doctor :  
where did u get these rashes?
User :   all over my back, arms, thighs, and some on the upper part of my chest
Doctor :  
Doctor :  
have u taken any medication for it?
User :   i have tried retin-a with not too much success
User :   it worked only for a week, then stopped working
Doctor :  
Doctor :   docor prescribe u that?
User :   yes
User :   the one that thought it was keratosis pilaris
Doctor :   ok
Doctor :  
do u have any picture?
Doctor :  
so that i can see?
User :   yes i do

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor